Order results for mono-implicit runge-kutta methods

Burrage K., Chipman F.H. and Muir P.H. (1994) Order results for mono-implicit runge-kutta methods. SIAM Journal on Numerical Analysis, 31 3: 876-891.

Author Burrage K.
Chipman F.H.
Muir P.H.
Title Order results for mono-implicit runge-kutta methods
Journal name SIAM Journal on Numerical Analysis   Check publisher's open access policy
ISSN 0036-1429
Publication date 1994-01-01
Sub-type Article (original research)
Volume 31
Issue 3
Start page 876
End page 891
Total pages 16
Subject 2600 Mathematics
2604 Applied Mathematics
2605 Computational Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 22 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 13:00:50 EST by System User